Cetrine tablets

Cetrine

  • Active Ingredient: Cetirizine
  • 10 mg, 5 mg
Buy Now

What is Cetrine?

The active ingredient of Cetrine brand is cetirizine. Cetirizine is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Cetirizine hydrochloride is a white, crystalline powder and is water soluble. Cetirizine hydrochloride syrup is a colorless to slightly yellow syrup containing Cetirizine hydrochloride at a concentration of 1 mg/mL (5 mg/5 mL) for oral administration. The pH is between 4 and 5. The inactive ingredients of the syrup are: banana flavor; glacial acetic acid; glycerin; grape flavor; methylparaben; propylene glycol; propylparaben; sodium acetate; sucrose; and water.

Used for

Cetrine is used to treat diseases such as: Allergic Rhinitis, Urticaria.

Side Effect

Possible side effects of Cetrine include: ; ; ; ; .

How to Buy Cetrine syrup online?

To purchase Cetrine online - simply click on the "Buy Now" button in the top and follow on to our shop. Order and payment takes a couple of minutes, and all measures are obvious. We do not require a medical prescription plus also we have many procedures of payment. With all the details of rapid delivery and confidentiality, then you can read on the applicable pages on the links from the top menu.

Related Medications

Vialerg

Vialerg 10mg, 5mg

cetirizine

More info

Revicet

Revicet 10mg, 5mg

cetirizine

More info

Alertop

Alertop 10mg, 5mg

cetirizine

More info

Cetrizen

Cetrizen 10mg, 5mg

cetirizine

More info

Will Cetrine affect my contraception?

Cetrine does not affect any type of contraception including the contraceptive pill and the morning after pill.

LevoCetrine (SEDA-26, 182, 183; SEDA-27, 169)

LevoCetrine, the R enantiomer of Cetrine , has pharmacodynamically and pharmacokinetically favorable characteristics, including high systemic availability, a rapid onset of action, limited distribution, and a low degree of metabolism (48 R ). It is safe and effective in allergic rhinitis and chronic urticaria with minimal untoward effects (9 R ). LevoCetrine was highly effective in suppressing skin reactivity to histamine for 24 hours after a single dose in 18 healthy volunteers and its activity was consistent and long-lasting. No uncommon adverse events were reported and no subject withdrew from the study because of an adverse event (49 C ). In another study levoCetrine was effective and well tolerated in relieving the symptoms of perennial allergic rhinitis, including nasal congestion (50 C ).

Q: I am currently taking Zyrtec 10 mg once a day. In spite of this, I'm still having severe symptoms. Can I take a second tablet in 24 hours? If not, can you recommend a stronger drug for seasonal allergies?

A: Antihistamines, including Zyrtec (Cetrine), are commonly used to treat allergic rhinitis and hives. These medicines reduce allergic symptoms by blocking the action of histamine, which is a chemical released during an allergic reaction. Antihistamines can be classified as sedating or non-sedating. Zyrtec is considered non-sedating. Non-sedating antihistamines are available both over-the-counter and prescription. Some people find they have to change non-sedating antihistamines to get better results. So, you could try another over-the-counter brand of antihistamine, such as Claritin (loratadine). You could also consult your health care provider to see what prescription options may be appropriate for you based on your specific circumstances. You can find detailed information about other allergy medications at //www.everydayhealth.com/allergies/allergy-medications.aspx Always read and follow the complete directions and warnings on over-the-counter medications and discuss their use with your health care provider before taking them. Sarah Lewis, PharmD

How should this medicine be used?

Cetrine comes as a tablet, a chewable tablet, an extended release tablet, and a syrup (liquid) to take by mouth. It is usually taken once a day with or without food. Take Cetrine at around the same time every day. Follow the directions on your package label carefully, and ask your doctor or pharmacist to explain any part you do not understand. Take Cetrine exactly as directed. Do not take more or less of it or take it more often than directed on the package label or as recommended by your doctor.

Do not use Cetrine to treat hives that are bruised or blistered, that are an unusual color, or that do not itch. Call your doctor if you have these types of hives.

Stop taking Cetrine and call your doctor if your hives do not improve during the first 3 days of your treatment or if your hives last longer than 6 weeks. If you do not know the cause of your hives, call your doctor.

If you are taking Cetrine to treat hives, and you develop any of the following symptoms, get emergency medical help right away: difficulty swallowing, speaking, or breathing; swelling in and around the mouth or swelling of the tongue; wheezing; drooling; dizziness; or loss of consciousness. These may be symptoms of a life-threatening allergic reaction called anaphylaxis. If your doctor suspects that you may experience anaphylaxis with your hives, he may prescribe an epinephrine injector (EpiPen). Do not use Cetrine in place of the epinephrine injector.

What Other Drugs Interact with Cetrine?

If your doctor has directed you to use this medication, your doctor or pharmacist may already be aware of any possible drug interactions and may be monitoring you for them. Do not start, stop, or change the dosage of any medicine before checking with your doctor, health care provider or pharmacist first.

There are no severe Interactions of Cetrine.

Serious Interactions of Cetrine include:

Moderate Interactions of Cetrine include:

  • bosutinib
  • clobazam
  • crizotinib
  • declatasvir
  • eliglustat
  • hyaluronidase
  • lomitapide
  • lurasidone
  • ombitasvir/paritaprevir/ritonavir
  • phenelzine
  • ponatinib
  • ritonavir
  • vemurafenib

Mild Interactions of Cetrine include:

This document does not contain all possible interactions. Therefore, before using this product, tell your doctor or pharmacist of all the products you use. Keep a list of all your medications with you, and share the list with your doctor and pharmacist. Check with your physician if you have health questions or concerns.

Serious side effects

It’s rare to have a serious side effect with Cetrine.

Tell your doctor straight away if you have:

  • bruising or bleeding that’s more than normal
  • difficulty breathing or swallowing

Cetrine may cause other side effects. Call your doctor if you have any unusual problems while taking this medication.

Serious allergic reaction

In rare cases, it’s possible to have a serious allergic reaction to Cetrine. A serious allergic reaction is an emergency. Contact a doctor straight away if you think you or someone around you is having a serious allergic reaction.

The warning signs of a serious allergic reaction are:

  • getting a skin rash that may include itchy, red, swollen, blistered or peeling skin
  • wheezing
  • tightness in the chest or throat
  • having trouble breathing or talking
  • swelling of the mouth, face, lips, tongue, or throat

These are not all the side effects of Cetrine. For a full list see the leaflet inside your medicines packet.

What are Cetrine and loratadine?

Cetrine is a non-sedating antihistamine. It is similar to other second-generation antihistamines including loratadine (Claritin), fexofenadine (Allegra) and azelastine (Astelin). Histamine is a chemical responsible for many of the signs and symptoms of allergic reactions such as swelling of the lining of the nose, sneezing, and itchy eyes. Certirizine blocks one type of receptor for histamine (the H1 receptor) and prevents activation of H1 receptor-containing cells by histamine. Unlike first generation antihistamines, Cetrine and other second-generation antihistamines do not readily enter the brain from the blood so they cause less drowsiness though Cetrine may cause more drowsiness than other second-generation antihistamines.

Loratadine is a long-acting, non-sedating antihistamine used to treat allergies. Loratadine blocks one type of histamine receptor (the H1 receptor) and thus prevents activation of cells with H1 receptors by histamine. Unlike some antihistamines, loratadine does not enter the brain from the blood and does not cause drowsiness when taken at recommended doses.

What other drugs will affect Cetrine?

There may be other drugs that can interact with Cetrine. Tell your doctor about all your prescription and over-the-counter medications, vitamins, minerals, herbal products, and drugs prescribed by other doctors. Do not start a new medication without telling your doctor.

What Is Cetrine and How Does It Work?

Cetrine is a prescription approved by the U.S. Food and Drug Administration (FDA), and over-the-counter antihistamine medication. This drug may be used as a treatment for annual or seasonal allergic and vasomotor rhinitis (inflammation of the membranes of the nose not caused by an allergy). This medication is also used as a treatment to provide relief of cold symptoms and other conditions such as urticaria (hives), angioedema, anaphylactic reactions, pruritus, and allergic conjunctivitis.

Cetrine works by blocking a certain natural substance (called histamine) that your body makes during an allergic reaction. It works against the production of histamine, and belongs to as class of medications called antihistamines.

Cetrine is available under the following different brand names: Zyrtec, Zyrtec Allergy, Children's Zyrtec Allergy, Children's Zyrtec Hives Relief, PediaCare Children's 24 Hour Allergy, Aller-Tec, and Wal-Zyr.

Dosages of Cetrine:

Adult and pediatric dosages

  • 5 mg orally once per day, may increase to 10 mg per day maximum, depending on the severity of the symptoms, not to exceed 5 mg per day in patients over 77 years old

Dosage Considerations – Should be Given as Follows:

Allergic Conditions, Including Hay Fever and Hives

Perennial and seasonal allergic rhinitis and vasomotor rhinitis; relief of symptoms from colds, hives, rapid swelling, acute allergic reactions, pruritus, and allergic conjunctivitis

  • 5 mg to 10 mg orally each day, depending on severity of symptoms; not to exceed 10 mg each day.

  • Children under 2 years: Safety and efficacy not established

Children 2-6 years old

  • 2.5 mg (0.5 teaspoon) oral solution orally once daily; can increase to 5 mg orally once per day or 2.5 mg orally twice daily; not to exceed 5 mg per day

Children over 6 years:

  • 5-10 mg orally each day, depending on severity of symptoms; not to exceed 10 mg per day

  • GFR greater than 50 mL/min: Dose adjustment not necessary
  • GFR less than 50 mL/min: 5 mg orally each day

Renal impairment, pediatric

  • GFR equal to 30 mL/min/1.73 m²: Dose adjustment not necessary
  • GFR 10-29 mL/min/1.73 m²: Decrease dose by 50%
  • GFR lower than 10 mL/min/1.73 m²: Not recommended

  • Intermittent hemodialysis: 5 mg orally each day; may also administer 3 times weekly

  • Intermittent hemodialysis or peritonealdialysis: Decrease dose by 50%

  • Dose adjustment not provided by manufacturer's label

  • May be taken with or without food

Teratogenicity

In a prospective cohort study in 196 pregnant women who had taken Cetrine during the first trimester and 1686 controls who had not been exposed to potential teratogens there was no evidence of teratogenicity .

COMMON BRAND(S): Zyrtec

GENERIC NAME(S): Cetrine

OTHER NAME(S): Cetrine Tablet

Cetrine is an antihistamine used to relieve allergy symptoms such as watery eyes, runny nose, itching eyes/nose, sneezing, hives, and itching. It works by blocking a certain natural substance (histamine) that your body makes during an allergic reaction.

Cetrine does not prevent hives or prevent/treat a serious allergic reaction (such as anaphylaxis). Therefore, if your doctor has prescribed epinephrine to treat allergic reactions, always carry your epinephrine injector with you. Do not use Cetrine in place of your epinephrine.

Hives and itching

Cetrine is used for the treatment of the uncomplicated skin manifestations of chronic hives in adults and children 6 months of age and older. It significantly reduces the occurrence, severity, and duration of hives and significantly reduces itching.


© Copyright 2017-2020 - rootsdentclinic.com - We Care About You!

Sitemap